Web of Science: 5 citas, Scopus: 5 citas, Google Scholar: citas
Limit cycles in uniform isochronous centers of discontinuous differential systems with four zones
Itikawa, Jackson (Universidade de São Paulo. Instituto de Ciências Matemáticas e de Computação. Departamento de Matemática (Brazil))
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Mereu, Ana Cristina (Universidade Federal de São Carlos. Departamento de Física, Química e Matemática (Brazil))
Oliveira, Regilene D. S. (Universidade de São Paulo. Instituto de Ciências Matemáticas e de Computação. Departamento de Matemática (Brazil))

Fecha: 2017
Resumen: We apply the averaging theory of first order for discontinuous differential systems to study the bifurcation of limit cycles from the periodic orbits of the uniform isochronous center of the differential systems ẋ = -y+x, y = x + xy, and ẋ = -y + xy, y = x + xy, when they are perturbed inside the class of all discontinuous quadratic and cubic polynomials differential systems with four zones separately by the axes of coordinates, respectively. Using averaging theory of first order the maximum number of limit cycles that we can obtain is twice the maximum number of limit cycles obtained in a previous work for discontinuous quadratic differential systems perturbing the same uniform isochronous quadratic center at origin perturbed with two zones separately by a straight line, and 5 more limit cycles than those achieved in a prior result for discontinuous cubic differential systems with the same uniform isochronous cubic center at the origin perturbed with two zones separately by a straight line. Comparing our results with those obtained perturbing the mentioned centers by the continuous quadratic and cubic differential systems we obtain 8 and 9 more limit cycles respectively.
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció EC/FP7/318999
Nota: Número d'acord de subvenció EC/FP7/316338
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Materia: Limit cycle ; Averaging theory ; Uniform isochronous center ; Discontinuous polynomial system
Publicado en: Discrete and continuous dynamical systems. Series B, Vol. 22, Issue 9 (November 2017) , p. 3259-3272, ISSN 1531-3492

DOI: 10.3934/dcdsb.2017136


Postprint
14 p, 332.1 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2020-04-16, última modificación el 2020-08-01



   Favorit i Compartir